Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 18, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Dec 12, 2014, 3:38 AM PST for Los Angeles County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2014, 3:38 AM PST (11:38 UTC)
- Expired
- Dec 12, 2014, 7:30 AM PST
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 33 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WGUS56 KLOX 121138
FFWLOX
CAC037-121530-
/O.NEW.KLOX.FF.W.0018.141212T1138Z-141212T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
338 AM PST FRI DEC 12 2014
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN LOS ANGELES COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITIES OF...DOWNTOWN LOS ANGELES...BURBANK...
SIERRA MADRE...LA CRESCENTA...LA CANADA/FLINTRIDGE...
MONTEREY PARK...DIAMOND BAR...ACTON...GLENDORA...AZUSA
* UNTIL 730 AM PST
* AT 322 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A BAND OF HEAVY RAINFALL PRODUCING RAINFALL RATES BETWEEN ONE
AND TWO INCHES PER HOUR. FLASH FLOODING AND URBAN FLOODING WILL
OCCUR OR BE IMMINENT. MUD AND DEBRIS FLOWS NEAR THE RECENT BURN
AREAS WILL OCCUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
WILSON...AND INCLUDES THE COLBY...MADISON...WILLIAMS...AND TECOLOTE
BURN AREA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3404 11772 3401 11774 3402 11776 3399 11779
3395 11779 3394 11796 3390 11797 3386 11804
3374 11811 3376 11815 3378 11816 3470 11836
3427 11765 3424 11765
$$
HALL/CAK3 follow-up statements
334
WGUS76 KLOX 121146
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
346 AM PST FRI DEC 12 2014
CAC037-121530-
/O.CON.KLOX.FF.W.0018.000000T0000Z-141212T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
346 AM PST FRI DEC 12 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM PST FOR
EASTERN LOS ANGELES COUNTY...
AT 332 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BAND OF HEAVY RAINFALL PRODUCING RAINFALL RATES BETWEEN ONE AND TWO
INCHES PER HOUR. FLASH FLOODING AND URBAN FLOODING WILL OCCUR OR BE
IMMINENT. MUD AND DEBRIS FLOWS NEAR THE RECENT BURN AREAS WILL OCCUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWNTOWN LOS
ANGELES...BURBANK...SIERRA MADRE...LA CRESCENTA...LA CANADA/
FLINTRIDGE...MONTEREY PARK...DIAMOND BAR...ACTON...GLENDORA...
AZUSA...MOUNT WILSON...AND INCLUDES THE COLBY...MADISON...
WILLIAMS...AND TECOLOTE BURN AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.
&&
LAT...LON 3404 11772 3401 11774 3402 11776 3399 11779
3395 11779 3394 11796 3390 11797 3386 11804
3374 11811 3376 11815 3378 11816 3470 11836
3427 11765 3424 11765
$$
HALL727
WGUS76 KLOX 121414
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
614 AM PST FRI DEC 12 2014
CAC037-121530-
/O.CON.KLOX.FF.W.0018.000000T0000Z-141212T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
614 AM PST FRI DEC 12 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM PST FOR
EASTERN LOS ANGELES COUNTY...
AT 608 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A BAND OF MODERATE TO OCCASIONALLY HEAVY RAINFALL. RAINFALL
RATES COULD STILL REACH ONE INCH PER HOUR...SO THE FLASH FLOOD
WARNING WILL REMAIN IN EFFECT. EXCESSIVE RUNOFF WILL ALSO CONTINUE
TO OCCUR FROM THE HEAVY RAINFALL EARLIER THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOWNTOWN LOS
ANGELES...BURBANK...SIERRA MADRE...LA CRESCENTA...LA CANADA/
FLINTRIDGE...MONTEREY PARK...DIAMOND BAR...ACTON...GLENDORA...
AZUSA...MOUNT WILSON...AND INCLUDES THE COLBY...MADISON...
WILLIAMS...AND TECOLOTE BURN AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
OXNARD.
&&
LAT...LON 3404 11772 3401 11774 3402 11776 3399 11779
3395 11779 3394 11796 3390 11797 3386 11804
3374 11811 3376 11815 3378 11816 3470 11836
3427 11765 3424 11765
$$
HALL943
WGUS76 KLOX 121528
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
728 AM PST FRI DEC 12 2014
CAC037-121530-
/O.CAN.KLOX.FF.W.0018.000000T0000Z-141212T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
728 AM PST FRI DEC 12 2014
...THE FLASH FLOOD WARNING IS CANCELED FOR PARTS OF EASTERN LOS
ANGELES COUNTY EXCEPT FOR THE RECENT BURN AREAS...
MODERATE TO LOCALLY HEAVY RAINFALL WILL CONTINUE OVER LOS ANGELES
COUNTY THROUGH MOST OF THIS MORNING. WHILE THE FLASH FLOODING THREAT
HAS LOWERED OVER MOST OF LOS ANGELES COUNTY AND THE WARNING WILL BE
ALLOWED TO EXPIRE...THE THREAT WILL CONTINUE FOR THE RECENT BURN
AREAS INCLUDING THE COLBY...WILLIAMS...MADISON...AND TECOLOTE BURNS.
A NEW FLASH FLOOD WARNING FOR THESE BURN AREAS WAS JUST ISSUED AND
IS EXPECTED TO CONTINUE THROUGH 1015 AM THIS MORNING.
LAT...LON 3404 11772 3401 11774 3402 11776 3399 11779
3395 11779 3394 11796 3390 11797 3386 11804
3374 11811 3376 11815 3378 11816 3470 11836
3427 11765 3424 11765
$$
KITTELL/HALLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 12, 3:30 AM PST, 8 minutes earlier.
Area forecast discussion, Dec 12, 3:30 AM PST, 8 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 AM PST FRI DEC 12 2014 .SYNOPSIS... A STRONG FRONTAL SYSTEM WILL BRING SIGNIFICANT RAINFALL AND WINDY CONDITIONS TO L.A. COUNTY THIS MORNING. NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WITH SNOW LEVELS FALLING TO 5000 FEET WILL OCCUR FOR THE REST OF THE DAY AND EARLY EVENING. THERE WILL BE A LULL IN THE STORMY WEATHER OVER THE WEEKEND AND THEN A SERIES OF STORMS WILL BRING WET AND UNSETTLED WEATHER FOR THE FIRST HALF OF NEXT WEEK. && .SHORT TERM (TODAY-SUN)... THE WELL ADVERTISED STORM IS MARCHING THROUGH THE AREA AT THE MOMENT. THE ONE SURPRISE WAS THAT THE MOST POWERFUL PART OF THE STORM WAS A SMALL BUT VERY POWERFUL PREFRONTAL SQUALL LINE THAT BROUGHT 30 TO 60 MINUTES OF 1 TO 2 INCH PER HOUR RAIN FALL RATES AS IT MOVED FROM THE W TO E. THESE VERY HIGH RAINFALL RATES BROUGHT PLENTY OF FLASH FLOODING TO THE AREA AS IT MOVED THROUGH. THE LARGER MAIN FRONT IS ABOUT 60 MILES TO THE WEST OF THE SQUALL AND IT IS JUST PRODUCING .10 TO .30 INCH PER HOUR RATES. THE SQUALL WILL MOVE THROUGH L.A. COUNTY BY DAWN AND THE MAIN FRONT WILL EXIT MID MORNING. THE REST OF THE DAY WILL BE DOMINATED BY POST FRONTAL INSTABILITY SHOWERS. THERE WILL BE ENOUGH PVA AND COLD AIR ALOFT TO WARRANT A SLIGHT CHC OF TSTMS. RAIN RATES WITH THESE SHOWERS COULD REACH A HALF INCH PER HOUR. ANY THUNDERSTORMS THAT FORM WILL BE ABLE TO PRODUCE INCH PER HOUR RAINFALL RATES. THESE RATES ARE ENOUGH TO CREATE FLOODING CONCERNS IN THE RECENT BURN AREAS AND FLASH FLOOD WATCHES WILL CONTINUE INTO THIS EVENING. ADDITIONAL RAINFALL AMOUNTS TODAY WILL RANGE FROM .25 TO .75 INCHES WITH LOCAL AMOUNTS UP TO AN INCH. RAINFALL AMOUNTS TODAY WILL BE VERY VARIABLE DUE TO THE SHOWERY NATURE OF THE PRECIPITATION. SNOW LEVELS BEHIND THE FRONT WILL FALL THROUGH THE DAY TO ABOUT 5000 FEET WITH LOCAL 4000 FOOT LEVELS UNDER HEAVIER SHOWERS. BY NOON TODAY THERE SHOULD BE ABOUT 10 INCHES OF SNOW AT ELEVATIONS ABOVE 7500 FEET. TODAY THERE WILL BE SOME LIGHT SNOW ACCUMULATIONS DOWN TO 5000 FEET. WIND WARNINGS WORKED OUT WELL IN THE MTNS WILL MANY GUSTS BETWEEN 60 AND 70 MPH REPORTED. THE CENTRAL COAST ALSO RECEIVED 65 MPH GUSTS AT SEA LEVEL. WINDS WILL BE TURNING TO THE SW AND GREATLY DIMINISHING LATER THIS MORNING. AS THE MAIN TROF PUSHES OFF TO THE EAST LATER THIS EVENING SHOWER ACTIVITY WILL GREATLY DIMINISH AND BY SATURDAY MORNING THERE WILL BE NOTHING LEFT BUT SOME MOUNTAIN SHOWERS WHICH WILL END BY NOON. SKIES THEN WILL SLOWLY CLEAR. IT WILL BE A COOL DAY WITH MAX TEMPS 4 TO 8 DEGREES BLO NORMAL. SUNDAY WILL BE THE NICEST DAY OF THE NEXT SEVEN AS A LITTLE RIDGE SCOOTS ACROSS THE AREA. PARTLY CLOUDY SKIES AND SOME WARMING. BUT MAX TEMPS WILL STILL BE A DEGREE OR TWO BLO NORMAL. .LONG TERM (MON-THU)... ALL MDLS NOW AGREE THAT A SERIES OF TROFS WILL MOVE THROUGH THE AREA MONDAY THROUGH WEDNESDAY. RAIN IS LIKELY MONDAY WITH A CHANCE OF RAIN TUESDAY AND WEDNESDAY. MAX TEMPS WILL BE 3 TO 6 DEGREES BLO NORMAL AND SKIES WILL BE MOSTLY CLOUDY. RAIN FROM THESE SMALL SYSTEMS WILL TYPICALLY MOVE INTO SLO COUNTY AND THEN TAKE ABOUT 12 HOURS TO EXIT LA COUNTY. MONDAYS SYSTEM LOOKS LIKE IT COULD PRODUCE QUARTER TO A THIRD RAINFALL RATES...BUT NONE OF THESE SYSTEMS WILL EVEN BE CLOSE TO THE STRENGTH OF TODAYS STORM. A LITTLE RIDGE WILL BRING CLEARING AND WARMER CONDITIONS TO THE AREA ON THURSDAY. && .AVIATION... 12/1125Z AT 1115Z...THERE WAS NO MARINE INVERSION AT KLAX. OVERALL...LOW CONFIDENCE IN 12Z TAF PACKAGE. COLD FRONT SWEEPING ACROSS THE AREA THIS MORNING...WITH MODERATE TO LOCALLY HEAVY RAINFALL. CIGS/VSBYS WILL LIKELY JUMP BETWEEN CATEGORIES THIS MORNING BEFORE SETTLING IN AT MVFR LEVELS EARLY THIS AFTERNOON. FOR TONIGHT...VFR CONDS ARE ANTICIPATED. AHEAD OF THE FRONT...GUSTY SOUTHEASTERLY WINDS WILL IMPACT THE LAX BASIN TAFS THRU ABOUT 14Z. KLAX...LOW CONFIDENCE IN 12Z TAF. CIG/VSBYS RESTRICTIONS WILL JUMP BETWEEN CATEGORIES THRU THIS MORNING (IFR TO MVFR AND BACK AGAIN). BY MID AFTERNOON...CIGS ARE EXPECTED TO SETTLE IN AT MVFR THRU THIS EVENING. GUSTY SOUTH TO SOUTHWEST WINDS SHOULD DIMINISH AROUND 14Z. KBUR...LOW CONFIDENCE IN 12Z TAF. CIG/VSBYS RESTRICTIONS WILL JUMP BETWEEN CATEGORIES THRU THIS MORNING (IFR TO MVFR AND BACK AGAIN). BY MID AFTERNOON...CIGS ARE EXPECTED TO SETTLE IN AT MVFR THRU THIS EVENING. GUSTY SOUTHEAST TO SOUTH WINDS SHOULD DIMINISH AROUND 14Z. && .MARINE... 12/315 AM FOR OUTER WATERS...MODERATE CONFIDENCE IN WEST TO NORTHWEST WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH SATURDAY NIGHT. ON SUNDAY AND MONDAY...WINDS WILL SHIFT TO A SOUTHERLY DIRECTION WITH A CHANCE OF SMALL CRAFT ADVISORY CONDITIONS DEVELOPING. FOR THE INNER WATERS...GALE FORCE WINDS WILL DECREASE NEAR SUNRISE THIS MORNING. OTHERWISE...HIGH CONFIDENCE IN WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS THROUGH MONDAY. A LARGE WESTERLY SWELL WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TODAY...THEN WILL SLOWLY DIMINISH OVER THE WEEKEND. SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH SATURDAY ACROSS THE OUTER WATERS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). FLOOD WATCH (SEE LAXFFALOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...RORKE AVIATION/MARINE...RAT SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 11, 8:35 AM PST, 19 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 835 AM PST THU DEC 11 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-121400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 835 AM PST THU DEC 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE AREA BEACHES TODAY AND TONIGHT. A COLD FRONT WILL BRING HEAVY RAIN...STRONG WINDS A SLIGHT CHANCE OF THUNDERSTORMS AND POSSIBLE FLOODING TO THE AREA THIS EVENING AND OVERNIGHT. SNOW WILL ACCUMULATE ABOVE 6000 FEET IN VENTURA AND LOS ANGELES COUNTY MOUNTAINS THROUGH THIS EVENING. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * * WINTER WEATHER ADVISORY....SEE WWUS46 KLOX - WSWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY HIGH SURF AND DANGEROUS RIP CURRENTS WILL AFFECT THE AREA BEACHES THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL AFFECT ALL AREAS AND THE WATERS FRIDAY. MORE RAIN...ALTHOUGH LESS INTENSE...IS SLATED FOR EARLY NEXT WEEK. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KLOX - SPSLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 12, 1:29 AM PST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
129 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM FLASH FLOOD SANTA BARBARA 34.43N 119.72W
12/12/2014 SANTA BARBARA CA LAW ENFORCEMENT
AT 100 AM US101N AT N BATH ST OFF RAMP FLOODING IN SANTA
BARBARA.
&&
SETOLocal storm report, Dec 12, 2:35 AM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
235 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM DEBRIS FLOW VENTURA 34.27N 119.26W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 220 AM MUD/DIRT/ROCK SLIDE ON SR1 AND TONGA ST. ROAD
CLOSED. ALSO AT YERBA BUENA CLOSED.
&&
SETOLocal storm report, Dec 12, 2:41 AM PST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
241 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA CO-OP OBSERVER
AT 230 AM MOORPARK REPORTED 8 INCHES OF WATER ON ROAD.
VTU424 REPORTED ROADWAY UNDER WATER.
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA CO-OP OBSERVER
AT 220 AM MOORPARK REPORT 8 INCHES OF WATER ON ROAD.
NEWBURY PARK ALSO HAD CURB TO CURB WATER ON ROAD.
&&
SETOLocal storm report, Dec 12, 3:15 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
315 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM DEBRIS FLOW VENTURA 34.27N 119.26W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 253 AM IN VENTURA AT POTRERO D AND OLD LEWIS ROAD A
VEHICLE WAS TRAPPED IN DEBRIS AND LEFT AT SCENE.
&&
SETOLocal storm report, Dec 12, 3:17 AM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
317 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 303 AM IN MOORPARK BY US101 S AND N VENTU PARK RD
OFFRAMP 6 INCHES OF WATER ON ROAD.
&&
SETOLocal storm report, Dec 12, 3:19 AM PST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
319 AM PST FRI DEC 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM DEBRIS FLOW MOORPARK 34.29N 118.88W
12/12/2014 VENTURA CA LAW ENFORCEMENT
AT 315 AM MUD ROCK DIRT FLOW ON SR118 E E KUEHNER DR ON
RAMP.
&&
SETOThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 9:04 PM PST | Special Marine Warning | LOX | 56 min | |
| Dec 11, 9:06 PM PST | Areal Flood Advisory | LOX | 6 hr | |
| Dec 11, 9:38 PM PST | Areal Flood Advisory | LOX | Santa Barbara | 6 hr |
| Dec 11, 10:03 PM PST | Small Craft Advisory for Hazardous Seas | LOX | 59 hr | |
| Dec 11, 10:17 PM PST | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 118 min |
| Dec 11, 10:32 PM PST | Special Marine Warning | LOX | 58 min | |
| Dec 11, 11:04 PM PST | Flash Flood Warning | LOX | San Luis Obispo, Santa Barbara | 86 min |
| Dec 11, 11:36 PM PST | Special Marine Warning | LOX | 54 min | |
| Dec 12, 12:12 AM PST | Flash Flood Warning | LOX | Santa Barbara | 2 hr |
| Dec 12, 12:33 AM PST | Special Marine Warning | LOX | 57 min | |
| Dec 12, 12:48 AM PST | Wind Advisory | LOX | 4 hr | |
| Dec 12, 12:56 AM PST | Flash Flood Warning | LOX | Ventura | 9 hr |
| Dec 12, 1:04 AM PST | Areal Flood Advisory | LOX | 3 hr | |
| Dec 12, 1:38 AM PST | Flash Flood Warning | LOX | Ventura | 112 min |
| Dec 12, 2:05 AM PST | Special Marine Warning | LOX | 40 min | |
| Dec 12, 2:40 AM PST | Flash Flood Warning | LOX | Los Angeles, Ventura | 3 hr |
| Dec 12, 2:57 AM PST | Special Marine Warning | LOX | 93 min | |
| Dec 12, 3:58 AM PST | Special Weather Statement | LOX | Los Angeles | 47 min |
| Dec 12, 4:02 AM PST | Areal Flood Advisory | LOX | 3 hr | |
| Dec 12, 4:06 AM PST | Areal Flood Advisory | LOX | 114 min | |
| Dec 12, 6:48 AM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Dec 12, 6:58 AM PST | Areal Flood Advisory | LOX | Los Angeles | 3 hr |
| Dec 12, 7:22 AM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Dec 12, 8:19 AM PST | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Dec 12, 8:29 AM PST | Winter Weather Advisory | LOX | 14 hr | |
| Dec 12, 3:31 PM PST | Areal Flood Advisory | LOX | Los Angeles | 119 min |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.